MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SMALL EXTENDED CAGE GLENOID PLATE

EXACTECH, INC. EQUINOXE; SMALL EXTENDED CAGE GLENOID PLATE
Model Number 320-32-36
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/14/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 306-01-08, equinoxe, humeral long stem 8mm 175mm; 320-36-03, 36mm humeral liner +2.5mm unconstrained; 320-10-00, equinoxe reverse tray adapter plate tray +0; 320-35-06, small extended cage glenoid plate.
 
Event or Problem Description
As reported, approximately 1 yr.Postop the implanted ltsa and entered this clinical study, this (b)(6) female patient who had a history of infections in prior implanted devices (manufacturers unknown) presented with aseptic glenoid loosening.Radiographs showed aseptic glenoid loosening and that the bone graft had not incorporated.The surgeon opted to do a staged revision with bone grafting of the iliac crest to the glenoid followed by a revision to a reverse tsa.The first procedure (removal of components, bone grafting, and placing antibiotic spacers) was performed on (b)(6) 2021.The conversion to a reverse tsa was performed on (b)(6) 2021.The patient was an inpatient for 2 days and discharged home.This event was reported as resolved on (b)(6) 2021.The case report form indicates this event is not related to devices and definitely related to the procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (d4) serial number: (b)(6), expiration date: 07-may-2029, (h3) the revision reported was likely the result of both patient conditions and an insufficient bond between the glenoid baseplate and the bone, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the devices and x-rays were not available for evaluation.Section h11: *the following sections have corrected information: (d2b) common device name: small extended cage glenoid plate (d4) catalog number: 320-35-06, unique identifier (udi) #: (b)(4).(d11) concomitant device(s): 320-36-03 - 36mm humeral liner +2.5mm unconstrained (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).306-01-08 - equinoxe, humeral long stem 8mm 175mm (b)(6).320-32-36 - expanded glenosphere, 36mm, for small reverse (b)(6).321-20-00 - equinoxe reverse shoulder drill kit (b)(6).320-20-00 - eq reverse torque defining screw kit (b)(6).320-10-00 - equinoxe reverse tray adapter plate tray +0 (b)(6).320-15-05 - eq rev locking screw (b)(6).320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6).320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm (b)(6).320-20-18 - eq rev compress screw lck cap kit, 4.5 x 18mm (b)(6).

Brand Name
EQUINOXE
Common Device Name
SMALL EXTENDED CAGE GLENOID PLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12736810
Report Number1038671-2021-00567
Device Sequence Number11129667
Product Code KWT
UDI-Device Identifier10885862534903
UDI-Public10885862534903
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K180632
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-32-36
Device Catalogue Number320-35-06
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceWhite